Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Gina1981

Member
  • Total Reviews

    0
  • Content Count

    36
  • Joined

  • Last visited

Everything posted by Gina1981

  1. Great!!! Yes, I was surprised I'm not more dry as I have always been more dry than oily. But so far so good. Had a few headaches initially but none since then. Kit. What's ur dosage plan??? I will be at 40 for another month and then 60mg for 3 a total of 5 months
  2. So, nothing new to report. No side effects? No real dryness, just itchy arms a little, but I moisturizer like crazy. Lips r not dry yet but my mouth gets dry. But drinking lots of water helps! I'm curious that I'm not more dry. At least the lips? Not,complaining though I started own my normal dose routine of 20 in am and 20mg at pm, so we shall see how I react. I don't eat tons of fat and know its best to take ur pill w fat so I usually down a tsp of pb w my meal so in getting healthy fats
  3. Juler. my advice....is to go on accutane. It honestly is the only thing that works for some people. And if you r like me, and tired of taking pill after pill and cream...then just do it. Find a good dr that rx accutane a lot somthey know what they r dealing with. It's the only real "cure" out there for cystic acne. Have u talked a dr about it yet.
  4. Same here. Down one pack of pills, although low dose for me for another week. I har no dryness or dry lips yet. However my scalp is so itchy. Any advice for that? I've heard head and shoulders or neutrogena t sal. Also I've read oil treatments too! I'm so anxious for tane to clear up my blackheads on my nose.
  5. Yes but that's a Toss up if ur dr will want to do that while ur on accutane, every dr has diff opinions about that but most wil veer away from that
  6. There are options, don't despair. However, I don't think ur best option is a derm. I think a plastic surgeon is ur best bet. Lasers are out until 6 mo post accutane, ESP ablative ones which is what is rec for indented scars. Like fractional co2. However, a temporary fix that u could do soon after is filler. It's safe and non ablative. I would find a plastic surg and get a consult at least so ur ready! Do not pick. I used to do the same and it never, ever turns out good. Just leave it and it w
  7. Gina1981

    So Far So Good

    Hi all!!! So, day 12 and doing just fine regarding side effects. Since I was on such a. Low dose to begin with (10mg) I really haven't had any side effects. Not even dry lips yet! I know it's comi g though:). As of yesterday taking 20mg for another week and then will bump up to 40mg. Just trying to allow my body to slowly get adjusted to this drug. Switched to olay gentle cleanser and am liking it so far. I prefer it to cetaphil or cerave bc its not as thick. But still soap free and fragr
  8. Good luck. One week in for me.
  9. More oil is totally normal. It's pushing all the sebum and gunk from the inside put. Not fun but part of the process. I am going through the same thing. I look like I'm sweating haha. Anyways. Continue to moisturize despite oil and possible try oil blotting sheets. They work!!! U will be dry soon enough. How is ur lip. That's so odd. If its not better I would try Benadryl or a anti histamine or try OTC cortisone. If u go online to lovely skin.com they have a cortisone lip balm that's good.
  10. Emma, imam 32, just started accutane and my plastic says its ok to have during. Not sure if I will but I just had it this,week,one week into,accutane and all is well, Botox is just w needle...how is that any diff than getting ur bloodwork,done? Just my opinion
  11. I don't live there but I have had the same issue here in columbus. However what I can do is call around and talk to,the front desk or rn to ask if they rx accutane a lot. I have done that
  12. Good luck. I'm a 32 yr fm just starting my course as well. I also had mild persistent adult acne. But it really really bothered me and I tried everything else. Antibiotics, creams, lasers, spiro, bc pill blah blah. No side effects yet except headaches that r dull. But I'm on a super low dose for now. Keep in touch. I also have a blog. Gina1981.
  13. Dereck, totally NORMAL- it should subside once ur body adjusts! but, could be due to dehydration, so drink up- H2O that is!!!! hows your skin doing? anything new?
  14. Where is the dry lips? ha, not that im wanting that...but i seriously feel nothing, other than my skin becoming overly sensitive! Im sure once my dose is increased next week it will happen- as of now, skin is pretty much the same- i have started using cetaphil lotion for my face- and LOVE it- seriously people, I used skinmedica prior to this- and paid 50 bucks for moisturizer, and it did nothing but irritate my skin. However, I already notice a difference in my skin w the cetaphil- its so soft
  15. Gina1981

    Day 5

    First round in 09 I never had an IB so use be one of the lucky ones who doesn't. Not everyone gets it
  16. Gina1981

    Day 10

    Oh and for the nose, out some aquafor on a q tip am and pm and spread all in ur nose. It's safe and does the trick. I also put some on the outer area of my nostrils As those will get super dry too
  17. Gina1981

    Day 10

    Hi ladies. In day 5 so right behind you! Was on it A few yrs ago Started a blog of my own too:). I'm using cetaphil moisturizer, clinique city block SPF and olay foaming cleanser for sensitive skin. I like it better than cetaphil or cerave bc it removes makeup so much better But isn't drying. Aquafor for lips is a must. And a lubricaing eye drop too. Any hair oil trtmt works well also. Your acne looks like mine. Although I don't see any in ur pics. Ha mine Isolde but personable and really b
  18. Today is day 5 on low dose, 20mg ev other day for a week. Nothing so far as to be expected. Not even dry lips which shocks me. Anyways, nothing new to report. Anyone else on the same timeline?
  19. Gina1981

    Day 4

    Dhad vbeam laser done Monday Once my skin has healed, not like there's much healing to do after that, I will start my regular dosage of 40mg. Can't wait!!!! I got some awful breakout the other day and had like 10 breakouts which is record for me! So depressing. My dr said it was caused by OTC hydrocortisone I put on my face after the laser which can apparently induce acne. Ugh! Anyways she put me on 200 mg of doxy for a week along w clindacin p wipes which r terrible Basically u r rubbing alco
  20. My advice regarding the rash, call ur derm. That's a completely normal side effect. They call it "accutane rash". My dr prescribes a steroid cream to use as needed for 2 weeks and its a miracle. Or u can try OTC cortisone
  21. How's the breakout??? I'm starting my course of 5/6 months this week. I'm so excited! Was on once bf in 2009 but don't remember much bc I blocked it out. Ha. It was a miracle for me though and cleared me totally up. Then I had kids!!! And hormones went nuts. R u on pill?? If so which one. Trying to decide what bc to commit to
  22. Yes it's possible. Depends what's lying beneath the skin which is what causes it. Just like retin a would do if u have been on that
  23. Just curious, why r u waiting?
  24. Dereck. U will do great!!! I am so happy for you and have high hopes for your clear skin!!! I truly think accutane is a blessing for so many people. Sure there's side effects, but so does antibiotics and the pill and nobody complains about that. Anyways, my view is if it effects ur quality of life than accutane is an option. I had great results with my first round. And minimal se. I have 3 children which is why mine came back but know that accutane will be the nuclear bomb I'm looking for:). Wa
×